MAUDE Adverse Event Report: LEICA MICROSYSTEMS (SCHWEIZ) AG ARVEO 8X; SURGICAL MICROSCOPE

LEICA MICROSYSTEMS (SCHWEIZ) AG ARVEO 8X; SURGICAL MICROSCOPE
Model Number 10449213
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow-up will be submitted should additional information become available following investigation.
 
Event or Problem Description
Leica microsystems (schweiz) ag received a complaint from portugal stating that an arveo 8x shut down during surgery.There was no patient injury.

Brand Name
ARVEO 8X
Common Device Name
SURGICAL MICROSCOPE
Manufacturer (Section D)
LEICA MICROSYSTEMS (SCHWEIZ) AG
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ  9435
Manufacturer (Section G)
LEICA INSTRUMENTS (SINGAPORE) PTE LTD
15 tukang innovation drive
singapore, 61829 9
SN   618299
Manufacturer Contact
manuel pfundstein
max-schmidheiny-strasse 201
heerbrugg, sankt gallen 9435
SZ   9435
MDR Report Key25160967
Report Number3003974370-2026-00004
Device Sequence Number8834164
Product Code EPT
UDI-Device Identifier07630802405906
UDI-Public(01)07630802405906(11)260403
Combination Product (Y/N)N
Initial Reporter CountryPO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number10449213
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown